Home On one statistical model of steganography
Article
Licensed
Unlicensed Requires Authentication

On one statistical model of steganography

  • K. I. Ponomarev
Published/Copyright: June 30, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 19 Issue 3

Abstract

We consider a statistical model of the so-called steganography, which is a new rapidly developing field of information protection. We suggest one possible variant of a hidden embedding of a secret information into nonsecret data transmitted and analyse probabilistic properties of the model.

Received: 2008-10-08
Published Online: 2009-06-30
Published in Print: 2009-July

© de Gruyter 2009

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2009.021/pdf
Scroll to top button